# SDR 03FDEA02236

- Difficulty date: December 23, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N415FE
- Make and model: Airbus A310
- Aircraft serial: 349
- Aircraft time: 40,107 hours, 16,677 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: SIC50545
- Part serial: 539
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT INNER TANK QUANTITY WENT TO ZERO READING IN LESS THAN A MINUTE.  AFTER THE FQI CHAN SUPPLY 1 AND 2 C/B'S WERE RESET IAW QRH FUEL LEAK PROCEDURE ECAM SHOWED XX'S IN LT INNER AND TOTAL.  FUEL QUANTITY READING RETURNED PASSING 12,700 FT.  ON THE DESCENT.  REMOVED AND REPLACED FQIC (15QT) IN REF TO A310 AMM 28-42-38-4.  PERFORMED FQIC FUNCTIONAL TEST AND OPS CHECK IN REF TO A310 AMM 28-42-38-5.  ALL FQIC  SYSTEMS CHECK GOOD AT THIS TIME.
